Longitudinal Stability of Kites on the Cable and in Free Flight

AR Podgaets, J Breukels, WJ Ockels

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

Original languageUndefined/Unknown
Title of host publicationMathematical Modelling in Natural Sciences
EditorsI.N. Zheganina
PublisherPerm State Technical University
Pages17-17
Number of pages1
ISBN (Print)978-5-88151-785-4
Publication statusPublished - 2007

Publication series

Name
PublisherPerm State Technical University

Keywords

  • Geen BTA classificatie

Cite this

Podgaets, AR., Breukels, J., & Ockels, WJ. (2007). Longitudinal Stability of Kites on the Cable and in Free Flight. In I. N. Zheganina (Ed.), Mathematical Modelling in Natural Sciences (pp. 17-17). Perm State Technical University.